# SDR ASOA20150413094

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 36,313 hours, 27,503 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RIB 21 ON RT WING INSIDE PANEL 651CB IS CRACKED.  MAINTENANCE REPAIRED RT WING RIB 21 IAW EC 5720-01201.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
